MAUDE Adverse Event Report: Zimmer Biomet, Inc. COMP RVS CNTRL 6.5X30MM ST/RST; Shoulder prosthesis, reverse configuration

Zimmer Biomet, Inc. COMP RVS CNTRL 6.5X30MM ST/RST; Shoulder prosthesis, reverse configuration
Catalog Number 115396
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury

Brand Name
COMP RVS CNTRL 6.5X30MM ST/RST
Common Device Name
Shoulder prosthesis, reverse configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50904230
Report Number0001825034-2026-02875
Device Sequence Number12238147
Product Code PHX
UDI-Device Identifier00880304677081
UDI-Public(01)00880304677081(17)350903(10)67466445
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number115396
Device Lot Number67466445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured09/03/2025
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale